MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a scheduled clinical study visit, posterior capsule opacification (pco) was observed in the subject¿s left eye following implantation of a non-preloaded monofocal intraocular lens (iol).The event was managed with a yttrium-aluminum-garnet (yag) capsulotomy, which was performed on (b)(6) 2023.It was reported that the event did not impact the subject¿s daily activities, and the subject fully recovered.Best corrected distance visual acuity (bcdva) improved from a preoperative measurement of 20/40 to a postoperative measurement of 20/16.The reported issue involved both of the patient's eyes.This report pertains to the patient's left eye.A separate report will be submitted for the patient's right eye.
 
Additional Manufacturer Narrative
Section a4 weight: unknown, information was not provided.Section d6b: if explanted; give date: n/a (not applicable).The intraocular lens remains implanted.Section h6: health effect - impact code: 4625 yag (yttrium aluminum garnet) device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed one additional complaint folder was received for this po.Although, complaint issues reported are related, the issue could not be confirmed as related to manufacturing.Therefore, no further actions are required.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25808351
Report Number3012236936-2026-000203
Device Sequence Number13436008
Product Code HQL
UDI-Device Identifier05050474531772
UDI-Public(01)05050474531772(17)250927
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberZCB00
Device Catalogue NumberZCB0000230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite